Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On symmetry in convex topological vector spaces


Authors: Seth Warner and Alexander Blair
Journal: Proc. Amer. Math. Soc. 6 (1955), 301-304
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068728-6
MathSciNet review: 0068728
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Chaps. I-II, Actualités Scientifiques et Industrielles, no. 1189, Paris.
  • [2] -, Espaces vectoriels topologiques, Chaps. III-V, to be published soon.
  • [3] -, Sur certains espaces vectoriels topologiques, Ann. Inst. Fourier, Grenoble vol. 2 (1950) pp. 5-16 (1951). MR 0042609 (13:137d)
  • [4] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. École Norm. (3) vol. 59 (1942) pp. 107-139. MR 0011532 (6:178g)
  • [5] G. W. Mackey, On convex topological linear spaces, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 519-537. MR 0020214 (8:519d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068728-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society